MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; INTERNAL CSF DRAINAGE
Catalog Number 823162
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve (id 823162) was implanted due to congenital hydrocephalus via ventriculoperitoneal (vp) shunt on unknown date with unknown setting.The valve broke, therefore it was removed and replaced on (b)(6) 2025.According to information provided, it is unknown if all the broken parts were recovered.It is also unknown if x-ray was taken to assure no parts were left in the patient.It is unknown if the patient experienced any signs and symptoms due to product problem.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823162) was returned for evaluation: device history record (dhr) - the product code 82-3162 with lot 7486380 conformed to specifications when released to stock.Failure analysis - the position of the cam when the valve was received was at 30 mmh2o.The valve was visually inspected; no defect was noted.The valve passed the test for programming, occlusion, leak, reflux, siphon guard and pressure.Root cause analysis - no root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.The possible root cause for the reported issue could be due to biologicals debris.As noted in the ifu: accumulation of biological matter (i.E.Blood, protein accumulations, tissue fragments, etc.) in the programming mechanism can cause inability of the device to be reprogrammed.Clogging of the programmable valve with biological matter can cause the valve to become unresponsive to attempts to change the pressure setting.Complications of implanted shunt systems include mechanical failure, shunt pathway obstruction, infection, foreign body (allergic) reaction to implants, and csf leakage along the implanted shunt pathway.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24134008
Report Number3013886523-2026-00003
Device Sequence Number10399871
Product Code JXG
UDI-Device Identifier10381780534570
UDI-Public(01)10381780534570(17)291130(10)7486380
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823162
Device Lot Number7486380
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown